# SDR DALA2017040202735

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,113 hours, 37,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN REPAIR ON EXTERNAL SKIN, BS 1520+5 AND 1540+5, STRINGER 19 & 22L.  PERFORMED A PERMANENT REPAIR IAW ER/A 457658-14AD, REVISION C, SECTION IV, SHEET 5 AND PRI 457658-14, REVISIONS O, AND 1.
